# SDR SWAA2018120627413

- Difficulty date: November 29, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146A323145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT SEVERAL NUTPLATE HOLES CORRODED BETWEEN BS 800 TO BS 807.  REPAIRED CUTOUT PER EA.
